# SDR SCNA20210205024

- Difficulty date: January 18, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP CABLE INBOARD BELL CRANK WORN AT CABLE ATTACH POINTS. REMOVED DAMAGE ON LH IB FLAP IB BELLCRANK AT CABLE ATTACH POINT PER SRM 51-10-02. ACCOMPLISHED HFEC INSPECTION OF BLEND AREA PER B737 NDTM PART 6, 51-00-00, PROC 16. NO CRACKS NOTED. BLEND AREA MEASURES 1.2" LONG AND 0.3" WIDE. MINIMUM MATERIAL THICKNESS IS .248" THIS IS WITHIN LIMITS PER DRAWING 113A2610. RESTORED PROTECTIVE FINISHES PER SOPM 20-50-03, AMM 51-21-41 AND AMM 51-21-72.
